# SDR SWAA2013020412317

- Difficulty date: December 31, 2012
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM-MILL CRACK IN FUSELAGE SKIN, 415 OVER STRINGER 15 LEFT.  CHEM-MILL CRACK IN FUSELAGE SKIN, 415 OVER STRINGER 15 LEFT WAS REPAIRED IAW ATS ER 13-01002 DATED 24JAN2013 AND EA 1-353-2154.1
